# SDR AALA201903064011

- Difficulty date: February 26, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 53,288 hours, 22,229 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A56755
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT GALLEY FLOORBEAM ANGLE AT BS 950 BETWEEN LBL 26 - LBL 49. REPLACED THE THE FLOORBEAM ANGLE IAW RD 51-00-05-1.
